# SDR REXA2016041600728

- Difficulty date: April 16, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE PANEL 530KL, INBD SIDE SKIN HAS CORROSION & PITTING AROUND PICCOLO TUBE MOUNTING FLANGE.  R & R LT WING LE PANEL 530KL, INBD SIDE SKIN PN 601R12063-21 TAG B80867 IAW SRM 51-42-13, 51-42-06 & REO 601R-57-41-001 REV C.
